skin-hair-icon

Skin problem in groin

Suffering from skin rashes in groin area, and also in testical region. Further the there is inflammation and skin loosening in penis region. Doctor didn't give me an antibiotic and gave a anti allergic + a lotion clotrimazole candid B to apply on groin area. It's burns a lot when applied to affected area. My concern is what about the inflammation in penis region. Is it just an allergic reaction, or some antibiotics is preferred.. Doctors ... Please advise
views-icons 32 Views Mail QnA Whatsapp QnA v

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Manmeet Singh
Oral And MaxilloFacial Surgeon 11 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹350 for 24 hrs

Hello. I would advise you to  personally  discuss and get yourself examined by a Specialist. By Online discussion we can only guide you but not treat you. Regards & Good luck , Health Cottage Hospital, Bangalore.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Govind Suresh Mittal
Dermatologist 6 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹350 for 24 hrs

Greetings.  I understand your concern and that this could be physically and mentally disturbing to you. Firstly i would have to examine you in person and get a detailed history as to how this began and usage of any other medications in past.  Only then would i know if it's an allergic reaction or infection. Further the lotion formulation you are using may have alcohol content which is causing burning sensation. See a qualified dermatologist near you and discuss the same with him in detail.
Health Tips
further queries may be addressed by personal evaluation and consultation with appointment.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO